Cleavability in Ordered Spaces

Harold Bennett, Robert Byerly, David Lutzer

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper we study the role of cleavability and divisibility in the topology of generalized ordered (GO-)spaces. We characterize cleavability of a GO-space over the class of metrizable spaces, and over the spaces of irrational and rational numbers. We present a series of examples related to characterizations of cleavability over separable metric spaces and over the space of real numbers.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalOrder
Volume18
Issue number1
DOIs
StatePublished - 2001

Keywords

  • Cleavability
  • Divisibility
  • Generalized ordered space
  • Linearly ordered space

Fingerprint Dive into the research topics of 'Cleavability in Ordered Spaces'. Together they form a unique fingerprint.

Cite this